# SDR IPXA2023051393219

- Difficulty date: May 5, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 37,412 hours, 25,933 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N102848
- Part serial: NSN
- Condition: Dented
- Location: Fr Sta 1240str26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK21*MAJOR REPAIR* FRAME STA 1240 RH SIDE AT STR26R HAS A DENTFRAME WAS REPAIRED IAW 757-200PF SRM REV 116.0 CHAPTER 53-00-07-2R DETAIL V PER SRM 53-60-07-2R (RCD 288515)
